It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Posted by John on January 09, 2000 at 00:19:26:

To anyone who can help,

I have had seizures (petit mal) since I was 5 years old. I was on different anticonvulsants until I decided to go
off my anticonvulsant for good in 1993. I stayed off anticonvulsants for a little over 4 years. My situation
worsened in the Fall of '97. I had to go on Depakote which helps but I still have bad anxiety and depression
to the point of having suicidal, obsessive thoughts at times. I am beginning to wonder if I do have brain
damage from not being on medicine for over 4 years. I have been trying natural methods of getting rid of my
seizures since 1993 and have had some success but am wondering if I need to be on a certain amount of
synthetic medicine for the rest of my life. What caught my eye about your message I am responding to was
that you mentioned one kind of depression being associated with seizures and a person's temporal lobe. My
x-neurologist once told me that my seizures originate in the area right next to the limbic system, which is the
emotional center of your brain. Maybe this is why I have my anxiety and depression and not because my
body, especially my brain, are full of toxins. My immune system has also been affected and I have many food
sensitivities or allergies. I'm wondering if I have Chronic Fatigue Syndrome as well. Do you have any honest
advice for me. Can you shed any light on my situation or know someone who can from a scientific point of
view. I've been resisting going on an antidepressant because of synthetic medicine's side effects but maybe
I should reconsider. It's affecting my work situation and my life. I don't feel comfortable in my body many
times. Am I detoxing over time or am I just being stupid? Confused - John

Follow Ups

All times are GMT -7. The time now is 07:45 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!